# SDR 96ZZZM373

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768AT
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EVAC SLIDE EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED FORWARD EVACUTATION SLIDE EMERGENCY LIGHT BATTERY CHARGER.  OPS CHECK GOOD IAW MM CH 33-50-51.  (M)
